# SDR REXA2022111502538

- Difficulty date: October 20, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670358233
- Condition: Corroded
- Location: Bs 800-809 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM HAS CORROSION ON TOP PLATE INBD SIDE OF SEAT TRACK FROM FS 800-809. 	REPAIRED LBL9 FLOOR BEAM FS797-FS830 IAW REO 690-53-41-336 REV- DATE 2022-11-03 AND REO 690-53-41-337 REV-.
